The IMA Volumes in Mathematics and its Applications

q-Series and Partitions

Editors: Stanton, Dennis (Ed.)

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-1-4684-0637-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $139.00
price for USA
  • ISBN 978-1-4684-0639-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This IMA Volume in Mathematics and its Applications q-Series and Partitions is based on the proceedings of a workshop which was an integral part of the 1987-88 IMA program on APPLIED COMBINATORICS. We are grateful to the Scientific Committee: Victor Klee (Chairman), Daniel Kleitman, Dijen Ray-Chaudhuri and Dennis Stanton for planning and implementing an exciting and stimulating year­ long program. We especially thank the Workshop Organizer, Dennis Stanton, for organizing a workshop which brought together many of the major figures in a variety of research fields in which q-series and partitions are used. A vner Friedman Willard Miller, Jr. PREFACE This volume contains the Proceedings of the Workshop on q-Series and Parti­ tions held at the IMA on March 7-11, 1988. Also included are papers by Goodman and O'Hara, Macdonald, and Zeilberger on unimodality. This work was of substan­ tial interest and discussed by many participants in the Workshop. The papers have been grouped into four parts: identities, unimodality of Gaus­ sian polynomials, constant term problems and related integrals, and orthogonal polynomials. They represent a cross section of the recent work on q-series includ­ ing: partitions, combinatorics, Lie algebras, analysis, and mathematical physics. I would like to thank the staff of the IMA, and its directors, Avner Friedman and Willard Miller, Jr., for providing a wonderful environment for the Workshop. Patricia Brick and Kaye Smith prepared the manuscripts.

Table of contents (15 chapters)

  • On the Proofs of the Rogers-Ramanujan Identities

    Andrews, George E.

    Pages 1-14

  • Bibasic Summation, Transformation and Expansion Formulas, q-Analogues of Clausen’s Formula, and Nonnegative Basic Hypergeometric Series

    Gasper, George

    Pages 15-34

  • Identities

    Zeilberger, Doron

    Pages 35-44

  • In the Land of OZ

    Bressoud, David M.

    Pages 45-55

  • On the Gaussian Polynomials

    Goodman, Frederick M. (et al.)

    Pages 57-66

Buy this book

eBook $109.00
price for USA (gross)
  • ISBN 978-1-4684-0637-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $139.00
price for USA
  • ISBN 978-1-4684-0639-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
q-Series and Partitions
Editors
  • Dennis Stanton
Series Title
The IMA Volumes in Mathematics and its Applications
Series Volume
18
Copyright
1989
Publisher
Springer-Verlag New York
Copyright Holder
Springer-Verlag New York Inc.
eBook ISBN
978-1-4684-0637-5
DOI
10.1007/978-1-4684-0637-5
Softcover ISBN
978-1-4684-0639-9
Series ISSN
0940-6573
Edition Number
1
Number of Pages
XI, 212
Topics